Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Investor Preference for Large Firms: New Evidence on Economies of Size

Marc R. Reinganum and Janet Kiholm Smith
The Journal of Industrial Economics
Vol. 32, No. 2 (Dec., 1983), pp. 213-227
Published by: Wiley
DOI: 10.2307/2098049
Stable URL: http://www.jstor.org/stable/2098049
Page Count: 15
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Investor Preference for Large Firms: New Evidence on Economies of Size
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[213]
    [213]
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227